# SDR DALA2022051203300

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 81,712 hours, 21,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:604. CORRECTIVE ACTION: CLEARED DEBRIS OFF ARM KNOCKER. DOOR ARM KNOCKER OPERATING NORMAL IAW B757 AMM 52-11. (2227871)
